Skip to main content

Profile

Dr Ilaria Colazzo

Publications

Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

| 2023 | 2022 | 2021 | 2020 | 2019 | 2017 | 2016 | 2015 |

2023

2022

  • Colazzo I, Jespers E, Kubat Ł, Antwerpen AV, Verwimp C. (2022) Finite idempotent set-theoretic solutions of the Yang--Baxter equation. [PDF]
  • Colazzo I, Ferrara M, Trombetti M. (2022) On derived-indecomposable solutions of the Yang--Baxter equation.
  • Colazzo I, Jespers E, Van Antwerpen A, Verwimp C. (2022) Left non-degenerate set-theoretic solutions of the Yang-Baxter equation and semitrusses, Journal of Algebra, volume 610, pages 409-462, DOI:10.1016/j.jalgebra.2022.07.019. [PDF]

2021

  • Colazzo I, Jespers E, Antwerpen AV, Verwimp C. (2021) Left non-degenerate set-theoretic solutions of the Yang-Baxter equation and semitrusses, Journal of Algebra, volume 6, no. 0, pages 409-462. [PDF]
  • Colazzo I. (2021) Skew braces and solutions of the Yang-Baxter equation, Hopf algebras and Galois module theory, 24th - 27th May 2021.
  • Catino F, Colazzo I, Stefanelli P. (2021) Set-theoretic solutions to the Yang–Baxter equation and generalized semi-braces, Forum Mathematicum, volume 33, no. 3, pages 757-772, DOI:10.1515/forum-2020-0082. [PDF]
  • Colazzo I, Van Antwerpen A. (2021) The algebraic structure of left semi-trusses, Journal of Pure and Applied Algebra, volume 225, no. 2, DOI:10.1016/j.jpaa.2020.106467.

2020

2019

  • Catino F, Colazzo I, Stefanelli P. (2019) The matched product of the solutions to the Yang-Baxter equation of finite order, DOI:10.48550/arxiv.1904.07557.
  • Colazzo I, Van Antwerpen A. (2019) The algebraic structure of left semi-trusses, DOI:10.48550/arxiv.1908.11744.
  • Catino F, Colazzo I, Stefanelli P. (2019) The matched product of set-theoretical solutions associated with shelves. [PDF]
  • Colazzo I. (2019) Braces: between regular subgroups and solutions of the Yang-Baxter equation, 1st workshop Algebra for Cryptography, L'aquila (italy), 10th - 11th Oct 2019.
  • Colazzo I. (2019) The matched product of shelves, Advances in Group Theory and Applications 2019, Lecce (italy), 25th - 28th Jun 2019.
  • Catino F, Colazzo I, Stefanelli P. (2019) Skew left braces with non-trivial annihilator, Journal of Algebra and its Applications, volume 18, no. 2, DOI:10.1142/S0219498819500336.

2017

2016

2015

Showing 25 publications from Symplectic.